Hello

A forum to discuss personal experiences of Muscle Pain associated with statin drug use.

Hello

Postby HarryV65 » Sat Oct 15, 2005 12:49 am

My name is Harry Voll and I am 65 yrs. old I've been taking lipitor for over 8 yrs.
then my Doctor added lopid for more than one year. also I took lescol for three months with lipitor.from what I saw on the internet you can not combine lopid with lipitor.it will cause muscle problems which I now have.and feel like I'm going criple.I also have experienced some amnesia for about three to five seconds.I stopped taking lipitor six months ago.I would like to warn any one out there not to take lipitor with lopid.It's a horrable pain to have muscle problems.

Harry :D
HarryV65
 
Posts: 2
Joined: Sat Oct 15, 2005 12:27 am
Location: Movie Star State

Hi Harry!

Postby pgrimm » Sun Mar 02, 2008 11:47 pm

Are you still coming here to this webpage forum? I hope so. I would like to ask you how you are doing. Have you fully recovered? I have been writing about my boyfriend, Bill. His current experience sounds a lot like yours. He took Lovastatin for six years, then the VA doctors starting to prescribe lots of other drugs, a chain reaction of them, and he has been in constant pain ever since. Fortunately, I found this place that held all the answers. He asks me what I'm reading, how long it's taking others to get relief. I really don't know what to tell him. That's why I'm so interested in your story, you wrote this so long ago. I hope you're out on the golf course and just to darned busy having fun to answer me! Just in case you do check in, I'd really like to know the rest of the story.
Best Wishes,
Pam
PS I'm so sorry no one wrote back to you, :cry: you were just here in the earliest time of this forum, lost of people here now to respond very quickly!
pgrimm
 
Posts: 104
Joined: Thu Feb 21, 2008 10:07 pm

Re: Hi Harry!

Postby adec » Wed Apr 02, 2008 11:49 am

[quote="pgrimm"]
PS I'm so sorry no one wrote back to you, :cry: you were just here in the earliest time of this forum, lost of people here now to respond very quickly![/quote]

Yes, this makes me sad too. I bet there are many more statin sufferers who aren't receiving the correct information or any assistance whatsoever. I just try to keep mindful that for every one forum question answered there are hundreds of lurkers, if not thousands, reading these posts and assimilating the proper information. My only hope is resources provided here initiates even greater discoveries, and even more profound life-changing decisions.
adec
 
Posts: 262
Joined: Thu Sep 14, 2006 12:31 pm
Location: New York City

Hope

Postby pgrimm » Tue Apr 08, 2008 6:24 am

You know, not a day goes by that I don't talk to someone who takes a statin drug, and is completely unaware that it may be doing them damage. The trust we have for our doctors is frightening. When I start up on my soapbox, I often get a response as if I am exaggerating, some kind of reactionist. For example, I had been sharing with my boss for months how lovastatin has ruined my boyfriend's health. He finally disclosed that he has been on lipitor for five years, and asked did I think this could be why he has this unexplainable spasm in his toes. These stories aren't at all rare, they're the norm. I'm taking him Dr. Graveline's book today, and hoping it will educate him enough to at least challenge his doctor. These insidious symptoms don't usually start out so bad that people are alerted to stop taking their statin, but as we know, they more often build over time until the damage is so bad, it takes years to recover. This forum has literally saved my boyfriend's life. In the past two weeks, he has finally started to see improvement, no longer uses a cane to walk, and is able to do chores around the house. He isn't back to work yet, but we now have some hope. I try to warn people everyday so that it never gets this bad for them. I am wishing for you recovery and good health. There are so many heartbreaking stories here.
pgrimm
 
Posts: 104
Joined: Thu Feb 21, 2008 10:07 pm


Return to Muscle Pain and Statins

Who is online

Users browsing this forum: Bing [Bot] and 1 guest

cron